Author Topic: withdrawal waves do they get shorter and less intence with time  (Read 395 times)

[Buddie]

I'm 4 months out and just got hit with another wave can some one please tell me does it get any easier .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawal waves do they get shorter and less intence with time
« Reply #1 on: April 05, 2013, 09:12:22 pm »
yes, that's [...] much it.  There can be some individual variation, but basically the waves get less and less intense, and the windows just get clearer and clearer until they aren't even windows any more, they are just life.

Best wishes.

 :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawal waves do they get shorter and less intence with time
« Reply #2 on: April 05, 2013, 09:15:46 pm »
Yes it does get easier. The waves just like you suggest become shorter and less intense. For me they first lessened in intensity and then became shorter. That has been my experience. Symptoms tend to change and jump around and go away and come back and then leave for good. This has been the constant pattern during my healing. Hope it gets better for you soon
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawal waves do they get shorter and less intence with time
« Reply #3 on: April 05, 2013, 09:26:45 pm »
Is it just me or does everyone get the doom and gloom with the wave and does everyones fears seem amplified during this stuff
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawal waves do they get shorter and less intence with time
« Reply #4 on: April 05, 2013, 10:10:24 pm »
4 months is when acute wd peaks for a lot of people. My peak was real close to that. Since then I have had a lot of ups and downs but yes, the windows get longer and the waves get shorter and less frequent as time goes on.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawal waves do they get shorter and less intence with time
« Reply #5 on: April 05, 2013, 10:12:51 pm »
Is it just me or does everyone get the doom and gloom with the wave and does everyones fears seem amplified during this stuff

For me, the fear of never getting better and the doom and gloom accompanied every wave. There is some twisted comfort in being able to see a definite pattern ie when in a window cannot even remember the level of fear when in a wave, and conversely when in a wave, cannot remember the feelings of relief when in a window.

Your waves will change from tsunami like to merely little waves lapping at the shore.....and then they will go for good.  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawal waves do they get shorter and less intence with time
« Reply #6 on: April 05, 2013, 10:19:57 pm »
Glad to hear it . And you right when a wave hits i cant remember the good and when the good is there its hard to remember the intensity when it was bad .  Now that i look back over the last year alot of things i used to enjoy were making me anxious prob from tapering the paxil to quick and interdose withdrawal from the xanax . It felt like the more i took the less i could deal with stress .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawal waves do they get shorter and less intence with time
« Reply #7 on: April 06, 2013, 03:51:24 am »
I have that too. When I am in a wave I feel like I will never get better. When I feel better I can't believe I will be in a wave again. Like Groundhog Day.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawal waves do they get shorter and less intence with time
« Reply #8 on: April 06, 2013, 07:21:03 am »
Is it just me or does everyone get the doom and gloom with the wave and does everyones fears seem amplified during this stuff

For me, the fear of never getting better and the doom and gloom accompanied every wave. There is some twisted comfort in being able to see a definite pattern ie when in a window cannot even remember the level of fear when in a wave, and conversely when in a wave, cannot remember the feelings of relief when in a window.

Your waves will change from tsunami like to merely little waves lapping at the shore.....and then they will go for good.  :)

thank you so much for this description. this is exactly what i am experiencing right now. (in a same day.)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawal waves do they get shorter and less intence with time
« Reply #9 on: April 06, 2013, 07:30:04 am »
the waves do get less in intensity. they also become quite obnoxious and annoying. which is probably a good sign. they become 'in the way' where as before i would just sit through them and hope that i would still be breathing.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.